Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Gergonne's pile problem


Author: H. Onnen
Journal: Bull. Amer. Math. Soc. 16 (1909), 121-130
DOI: https://doi.org/10.1090/S0002-9904-1909-01874-9
Cited work: Bull. Amer. Math. Soc., Volume 1, Number 7 (1895), 184--186
Correction: Bull. Amer. Math. Soc., Volume 16, Number 5 (1910), 265--265
MathSciNet review: 1558861
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01874-9